# SDR HKGA201805253002

- Difficulty date: May 23, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N680AX
- Make and model: Swrngn SA227AC
- Aircraft serial: AC680B
- Aircraft time: 17,063 hours, 38,350 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER TAKE OFF , PASSENGERS STATED SMELLING AND SEEING SMOKE FROM BEHIND THE PILOT SEAT.  FLIGHT IMMEDIATELY RETURNED TO BASE. MAINTENANCE DISCOVERED A HYDRAULIC LEAK UNDER THE ELECTRICAL JUNCTION BOX.  TROUBLESHOT AND INSPECTED LOCATED A HYDRAULIC LEAK IN THE GEAR DOWN LINE UNDER CENTER FLIGHT DECK FLOOR CAUSING MIST AND VAPOR SEEN AS SMOKE. REMOVED AND REPLACED THE HYD LINE. OPS AND LEAK CHECKED GOOD.
